Hearing management

Question
Posted by: Ntombi | 2012/04/11

Q.

Ear problem

Goodday ,

On sunday after church service me and the youth we decided to go to the sea to swim,and late on when travelling ,my ears started to have a problem,I think we all know when travelling a long destance ,your ears get blocked ,but these time it went far than that .We were from Durban to Jhb ,then i got to bed ,my ears were having some irritating sound ,couldnt hear a thing ,when someone speaks to me has to speak out loud and my right one got better ,but the left one is getting worse by a minute .and at church ,sometimes the speakers will make a squilling sound ,i do not know what cost these,i bouhgt some medication to try and treat it ,the otosporin and a cerumol,i have been treating them since monday 09/04/2012

Please advise on what to do ,it hurts so much

Thanks
Ntombi 0833129923

Expert's Reply

A.

Hearing Expert

Hi Ntombi!

On review of your concerns your symptoms could be as a result of irritation to the outer ear, possible bacterial otitis externa and or a change in pressure in the middle ear. Upon using Otosporin {which is from the family of corticosteriods}, if there is little or no improvement of your symptoms please revisit your doctor. Treatment would be symptomatic and also focused on the primary cause of the discomfort. Please follow up or visit your GP or Physician without delay, especially if symptoms worsen and persist.

Kind regards......

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Johan Jacobs | 2012/07/03

My een oor wou nie lekker hoor nie. Waxoll gebruik. Geen verbetering. Gister oorwas laat uitspuit. Groot stuk uitgekom., maar oor is nog nie reg nie. Kan nie mooi hoor nie. Hoe lank neem dit om reg te kom?

Reply to Johan Jacobs
Posted by: Hearing Care | 2012/04/13

Hi Ntombi!

On review of your concerns your symptoms could be as a result of irritation to the outer ear, possible bacterial otitis externa and or a change in pressure in the middle ear. Upon using Otosporin {which is from the family of corticosteriods}, if there is little or no improvement of your symptoms please revisit your doctor. Treatment would be symptomatic and also focused on the primary cause of the discomfort. Please follow up or visit your GP or Physician without delay, especially if symptoms worsen and persist.

Kind regards......

Reply to Hearing Care

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.